# SDR SIMA20130601009

- Difficulty date: June 1, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10313
- Aircraft time: 7,621 hours, 4,877 cycles
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Printer
- Part number: 4971262
- Part serial: 32930063
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED A COCKPIT ODOR.  THE ACFT WAS REMOVED FROM SERVICE, MEL 23-06. R & R PRINTER IAW MM 23-22-05.  THE OPS CHECK WAS GOOD.  MEL RESTORED.  THE ACFT WAS RETURNED TO SERVICE.
